Ask a doctor

Why do I have a lump on my jowl point 3 weeks after Radiesse injection? Will it go away?

I had Radiesse injected 3 weeks ago for prejowel culpus. I still have a swollen looking lump on my right side jowl point. I was told to press and hold it to calm it down and sometimes that works but not for very long. It has improved a bit but you can definitely tell the difference. Do I need to wait longer for it to go away? Was it accidentally injected with the filler? Is this normal?

Doctor Answers (1)

Lumpiness after Radiasse

+2
Irregularity of the skin after subdermal injection of Radiasse is a risk, yet an infrequent result.  It might also be from small blood accumulation near the injection site.  Massage and patience will see this irregularity slowly improve in most cases. In cases where the filler is superficial near the skin surface,  puncture with a larger needle and expression of the material may help speed the resolution of the problem area. 


Annapolis Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.